| Model Number |
01.39.206 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2022: lot 1900455: (b)(4) items manufactured and released on 26-june-2019.Expiration date: 2024-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At 2 years after the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.